MathSciNet Relay Station
MathSciNet bibliographic data
MR1966852 (2003k:34133) 34K20 (34D15 34K26)
Liu, Xinzhi; Shen, Xuemin; Zhang, Yi Exponential stability of singularly perturbed systems with time delay. Appl. Anal. 82 (2003), no. 2, 117–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement